Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/92245
Title: | On Some Nonlinear Control System Problems on a Finite Time Interval |
Authors: | Ushakov, V. N. Ukhobotov, V. I. Matviychuk, A. R. Parshikov, G. V. |
Issue Date: | 2018 |
Publisher: | Elsevier B.V. |
Citation: | Ushakov V. N. On Some Nonlinear Control System Problems on a Finite Time Interval / V. N. Ushakov, V. I. Ukhobotov, A. R. Matviychuk, G. V. Parshikov. — DOI 10.1016/j.ifacol.2018.11.442 // IFAC-PapersOnLine. — 2018. — Vol. 32. — Iss. 51. — P. 832-837. |
Abstract: | In this presentation we evaluate nonlinear control systems on a finite time interval. We also discuss application of the invariance features and weak invariant sets in the procedures of constructing solutions for approach problems. These problems are closely connected with evaluation of reachability sets and integral funnels of control systems. We revise several problems of approaching and one general scheme of constructing solutions for these problems. Scheme consist of two stages: at the first stage we construct approximate reachability set of the approach problem; at the second stage in one way or another we construct control on a given time interval that solves the approach problem. © 2018 |
Keywords: | APPROXIMATION ATTAINABILITY SETS DYNAMIC SYSTEM OPTIMAL CONTROL REACHABILITY SETS DYNAMICAL SYSTEMS APPROXIMATION ATTAINABILITY SET FINITE TIME INTERVALS INVARIANT SET OPTIMAL CONTROLS REACHABILITY SET TIME INTERVAL NONLINEAR CONTROL SYSTEMS |
URI: | http://elar.urfu.ru/handle/10995/92245 |
Access: | info:eu-repo/semantics/openAccess |
RSCI ID: | 37208650 |
SCOPUS ID: | 85058175611 |
WOS ID: | 000453278300156 |
PURE ID: | 8420066 |
ISSN: | 2405-8963 |
DOI: | 10.1016/j.ifacol.2018.11.442 |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
10.1016-j.ifacol.2018.11.442.pdf | 1,89 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.